I had fraxel on my cheeks for fine lines and sun damage 4 months ago. Is this a long term facial fraxel side effects? (photos)

I had fraxel on my cheeks for fine lines and sun damage 4 months ago. My skin is red, feels tingly at times, has a cobblestone texture and is uneven. Please tell me this is not a possible permanent side effect? What can I do? Do not want to return to this doctor.Cobblestone skin, capillaries, red splotchiness. Please help!

Doctor Answers 2

Fraxel and redness

Fraxel is a fabulous laser for sun damage and wrinkles and fine lines. Depending on the settings done you may have some redness. If you are concerned about the redness I would return to your treating physician for examination. The Vbeam laser is highly effective at removing this facial redness.  For the best cosmetic results please consult a board certified dermatologist with experience with Fraxel

Fraxel Laser side effects

Fraxel laser is a very effective way to treat sun damage and acne scars. The laser burns off the epidermal and part of dermal layers causing post treatment inflammation and redness. The redness can last a while and it is very important to use nourishing skincare products for your skin type and lots of sun protection with a minimum 30 SPF. You need to reapply the sun screen every 3 hours to the ultimate protection.You also need to have hydrating facial to restore the hydration and also calm and soothe the skin. If you have senstive skin, the Pixel can provoke broken capillaries due to the heat. It is recommended that you do IPL sesions to reduce the redness and clear up the capillares. The most important point is that you need to address your concerns with your doctor. Good clear communication is very important between you and your doctor.

Alfonso Gonzalez Cepeda, MD
Mexico Plastic Surgeon
4.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.